# SDR P5CA9500007

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Bs 2040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT AFT BULK CARGO DOOR OPENING STATION 2040 IS BENT OUTWARD.  REPAIRED AS PER BOEING SRM 51-40-01, PRIMED AND PAINTED.
